Hello, congratulations for finishing tx and getting to SVR, that is great news!
I also have curls from tx, pretty odd sx but I will take it :)
About feeling better, it takes everyone a different amount of time. Some feel better at 3 or 6 months. It took me a year. Not to say that it will take you a year. I have cirrhosis so had a really hard time on tx. I guess I am lucky to have gotten to SVR.
I am sure others will be along soon to help out.
My best to you
Yes many of us have those issues post treatment. It does take time and I was getting pretty sick of it too. Dee is right that everyone has different recovery times. One thing that I found really helped was swimming. It's non bearing exercise and I have tried just about everything. Bike ride is also good but swimming is better. My hair got this wonderful wave when my hair thickened up. It has now gone away but it was nice while it lasted. I know you feel it's never going to end....but it does and you start to forget about what you just went through. I think at that point I realized I was climbing out of the post treatment trenches. I wish I still had that nice wave in my hair.
But like you.....you can have everything else that came with Hepatitis C treatment. It will get better. Hang in there. There's a great life after all this.
Don't Worry Be Happy : )
"I finished my treatment the first part of Dec. with an undetected Viral load."
Did you have another viral load drawn at 24 weeks after end of treatment, in late May or early June? And did that 24 weeks post end of treatment VL come back UND? I ask because I am basing my response on you attaining SVR.
"How long will it take me to feel normal again??"
The time it takes to feel "normal" again varies from person to person. It takes longer for some people to feel "normal" again.
For me, most of the side effects diminished with time following Tx. I noticed a difference soon after finishing Tx but I did not feel "normal" for months. I finished Tx at the end of August 2012. I still have some rash/skin issues, some joint problems, and some on and off ankle, feet and lower leg edema. Most of the skin issues are greatly improved, but I still have some psoriasis type lesions. I know some others have skin issues as well. I am just hoping they improve with time and I keep trying various things to see if they work. I still have some hip and knee problems but I had some joint problems prior to Tx so some of this is not knew and is most likely just osteoarthritis. I am checking to see if there are any autoimmune issues. If that is clear, then I will treat it as osteoarthritis. Overall, though, I have a lot fewer joint problems than I had prior to treatment, so I have improved in that department.
I am not sure why you have fatigue and muscle weakness. Are you getting exercise? I found that gradually increasing exercise helped my muscles regain their strength. I have no fatigue since finishing treatment. However, gradually increasing exercise may help the fatigue.
You are only 7 months out from end of treatment so you probably should give yourself some time. You should continue to improve as the weeks and months go by.
Best of luck.